# SDR UPS96820365

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  RUDDER LEADING EDGE LT SIDE CRACKED AT SECOND HINGE POINT CUTOUT LOWER SKIN.  REPLACED RUDDER ASSY PER T/C S55-682-44.
